# SDR FDEA202504020554

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 33,711 hours, 19,318 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Overheat Sensor
- Part number: CGDU200000
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

INFLIGHT GOT ECAM: HOT AIR SUPPLY OVERHEAT, THEN  GOT: MAIN DECK CARGO SMOKE - MID DECK B, THEN GOT  BLEED VALVE ENG 2 FAULT. COMPLIED WITH ECAM  CHECKLIST AND DECLARED EMERGENCY. WHILE LANDING GOT  ENG 2 REV CONTROL CB POPPED (V74).  EMERGENCY DECLARED.   MAIN CARGO SMOKE DETECT UNITS 1WU, 2WU, 3WU, 4WU, 6WU, 8WU REPLACED. HOT AIR SUPPLY OVRHT POSSIBLY RELATED TO MAIN DECK CARGO SMOKE ALERT.  REF MM 21-62-00-05  AIR SUPPLY OVERHEAT CHECKS NORMAL.  REF MM 26-19-00-05, MAIN DECK CARGO SMOKE TEST GOOD.  REF ITEM 3611/4099 FOR WIRE REPAIR RELATING TO ENG2 BLEED VLV OPERATION.  REF MM 36-11-00-05, JRH CH 5, ENG2 BLEED VLV CHECKS GOOD DURING ENG RUN.  OK FOR SERVICE.
